CureZone   Log On   Join
Re: A STRANGE new buzzing sensation...2 months post Mirena
 
srharder Views: 1,760
Published: 9 years ago
 
This is a reply to # 1,562,879

Re: A STRANGE new buzzing sensation...2 months post Mirena


I had the same feeling off and on. Didn't pay too much attention to it. I thouhgt it was from my Cell Phone being on vibrate alot. I still get it occasionally. It is weird the crazy things it;s done to our bodies. We definately were posioned. Just as the post earlier stated from the silicone!!!
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.266 sec, (1)